Alert archive / Wisconsin / Wind Advisories in 2020
Wind Advisory 11, NWS Green Bay, WI
NWS Green Bay, WI issued this wind advisory at Nov 14, 2020, 2:30 PM CST for 22 counties in Wisconsin. It took effect at Nov 15, 2020, 6:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2020, 2:30 PM CST (20:30 UTC)
- In effect from
- Nov 15, 2020, 6:00 AM CST
- Expired
- Nov 15, 2020, 9:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Green Bay, WI
All 22 counties
Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1943 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
332 WWUS73 KGRB 142030 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 230 PM CST Sat Nov 14 2020 WIZ022-030-031-035>040-045-048>050-073-074-150430- /O.NEW.KGRB.WI.Y.0011.201115T1200Z-201116T0300Z/ Door-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown- Kewaunee-Waushara-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 230 PM CST Sat Nov 14 2020 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central and northeast Wisconsin. * WHEN...From 6 AM to 9 PM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WIZ005-010>013-018>021-150430- /O.NEW.KGRB.WI.Y.0011.201115T1600Z-201116T0000Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, and Townsend 230 PM CST Sat Nov 14 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Vilas, Oneida, Forest, Florence, Northern Marinette County, Lincoln, Langlade, Menominee and Northern Oconto County Counties. * WHEN...From 10 AM to 6 PM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Bersch
5 follow-up statements
479 WWUS73 KGRB 150248 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 848 PM CST Sat Nov 14 2020 WIZ022-030-031-035>040-045-048>050-073-074-160300- /O.CON.KGRB.WI.Y.0011.201115T1200Z-201116T0300Z/ Door-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown- Kewaunee-Waushara-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 848 PM CST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central and northeast Wisconsin. * WHEN...From 6 AM to 9 PM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially along north-south roads, and especially if operating a high profile vehicle. Secure outdoor objects. && $$ WIZ005-010>013-018>021-160000- /O.CON.KGRB.WI.Y.0011.201115T1600Z-201116T0000Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, and Townsend 848 PM CST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Vilas, Oneida, Forest, Florence, Northern Marinette County, Lincoln, Langlade, Menominee and Northern Oconto County Counties. * WHEN...From 10 AM to 6 PM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially along north-south roads, and especially if operating a high profile vehicle. Secure outdoor objects. && $$ Kotenberg
607 WWUS73 KGRB 151039 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 439 AM CST Sun Nov 15 2020 WIZ022-030-031-035>040-045-048>050-073-074-151700- /O.CON.KGRB.WI.Y.0011.201115T1200Z-201116T0300Z/ Door-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown- Kewaunee-Waushara-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 439 AM CST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central and northeast Wisconsin. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WIZ005-010>013-018>021-151700- /O.CON.KGRB.WI.Y.0011.201115T1600Z-201116T0000Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, and Townsend 439 AM CST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Langlade, Lincoln, Northern Marinette County, Florence, Forest, Oneida, Menominee, Northern Oconto County and Vilas Counties. * WHEN...From 10 AM this morning to 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Skowronski
437 WWUS73 KGRB 151635 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 1035 AM CST Sun Nov 15 2020 WIZ022-030-031-035>040-045-048>050-073-074-160045- /O.CON.KGRB.WI.Y.0011.000000T0000Z-201116T0300Z/ Door-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown- Kewaunee-Waushara-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 1035 AM CST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central and northeast Wisconsin. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WIZ005-010>013-018>021-160000- /O.CON.KGRB.WI.Y.0011.000000T0000Z-201116T0000Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, and Townsend 1035 AM CST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Langlade, Lincoln, Northern Marinette County, Florence, Forest, Oneida, Menominee, Northern Oconto County and Vilas Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Bersch
828 WWUS73 KGRB 152053 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 253 PM CST Sun Nov 15 2020 WIZ022-030-031-035>040-045-048>050-073-074-160300- /O.CON.KGRB.WI.Y.0011.000000T0000Z-201116T0300Z/ Door-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown- Kewaunee-Waushara-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 253 PM CST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central and northeast Wisconsin. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WIZ005-010>013-018>021-160000- /O.CON.KGRB.WI.Y.0011.000000T0000Z-201116T0000Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, and Townsend 253 PM CST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Langlade, Lincoln, Northern Marinette County, Florence, Forest, Oneida, Menominee, Northern Oconto County and Vilas Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Bersch
729 WWUS73 KGRB 160002 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 602 PM CST Sun Nov 15 2020 WIZ005-010>013-018>021-160115- /O.EXP.KGRB.WI.Y.0011.000000T0000Z-201116T0000Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, and Townsend 602 PM CST Sun Nov 15 2020 ...WIND ADVISORY HAS EXPIRED... Winds have diminished below advisory criteria, but will continue to gust to 30 mph or so overnight. $$ WIZ022-030-031-035>040-045-048>050-073-074-160300- /O.CON.KGRB.WI.Y.0011.000000T0000Z-201116T0300Z/ Door-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown- Kewaunee-Waushara-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 602 PM CST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...West winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of central, east central and northeast Wisconsin. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Nov 14, 11:40 AM CST, 2 hours 50 minutes earlier.
Area forecast discussion, Nov 14, 11:40 AM CST, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1140 AM CST Sat Nov 14 2020 Updated aviation portion for 18Z TAF issuance .SYNOPSIS... Issued at 559 AM CST Sat Nov 14 2020 Another intense November storm system will bring very windy weather to the area this weekend. Precipitation with the storm will fall as mainly rain--with some snow as the system departs late tonight and Sunday. Quieter weather is anticipated for next week. The large scale pattern across North America will adjust in response to the development of a new longwave trough near 130-150W. Amplitude of the new pattern will peak mid-week, with the flow flattening back to nearly zonal thereafter. The pattern favors AOA normal precipitation, with most of it falling in the next 36 hours as intense cyclone crosses the region. Temperatures will flip back and forth between modestly below and modestly above normal levels, probably spending a little more time on the warm side of the spectrum. && .SHORT TERM...Today...Tonight...and Sunday Issued at 559 AM CST Sat Nov 14 2020 The longwave trough that was across the West will shift through the region during the next couple days as the large scale pattern readjusts. A strong shortwave rotating through the base of the trough will pull it into a negative tilt. Although the primary cyclone will be tracking east across Canada, the intense shortwave rounding the base of the trough will result in the development of a secondary cyclone on the frontal boundary as it crosses the Mid-Mississippi Valley this evening. The cyclone will deepen rapidly as it races northeast across the area, eventually merging with the primary cyclone over Ontario on Sunday. The system will have strong dynamics, and Gulf moisture is beginning to feed northward ahead of it. But the speed of movement of the system and limited moisture initially will hold back precipitation totals somewhat. Thermal profiles suggest all liquid precipitation until the system crosses through the region and begins to pull off to the northeast. Remaining precipitation after that point will be limited, so do not anticipate the need for any winter-wx type headlines. Wind is a different story. Increasing south to southeast winds today (especially over Lake Michigan) will generate large waves. The flooding impacts on Lake Michigan with south flow are not as great as on the Bay with NE flow, but given the 8-12 foot waves forecast by the WW-3 model and the low-level flow backing SE (onshore) late today, there seemed to be enough risk of some erosion and/or minor flooding to warrant posting a Lakeshore Flood Advisory. The strongest winds will occur Sunday as the system continues to deepen as it races off to the northeast and CAA steepens low-level lapse rates into 40-55 kt flow in the 925-850 mb layer. Will very likely need a Wind Advisory for at least the SE 2/3 of the forecast area, but during coordination with surrounding offices it was decided to hold off posting that this morning since the strongest winds were still 30+ hours off and waiting a bit should allow us to come up with better begin/end times and more accurate estimates of the peak gusts. .LONG TERM...Sunday Night Through Friday Issued at 404 AM CST Sat Nov 14 2020 The 500mb trough along with the strong fall storm will continue to move away from the area Sunday night. 500mb ridging is expected to build into the western Great Lakes region later Monday into Tuesday, with the mean flow becoming zonal for the end of the work week resulting in a tranquil pattern with dry conditions into the weekend. The only change to the forecast was to add a chance of rain or snow showers on Monday as an upper level disturbance drops southeast out of Canada, along with an associated cold front. High temperatures Monday will be at or slightly below normal which should continue into Tuesday where readings are expected to be 3 to 5 degrees cooler compared to Monday. The cool down will be brief as temperatures are expected to modify Wednesday with temperatures several degrees above normal on Thursday. A weak cold front will move across the region on Thursday with dry conditions expected. The passage on the weak cold front will bring cooler temperatures on Friday. && .AVIATION...for 18Z TAF Issuance Issued at 1139 AM CST Sat Nov 14 2020 After a quiet morning, aviation conditions will deteriorate this afternoon as rain overspreads the area ahead of an approaching low pressure system. Look for vsbys and ceilings to fall into the IFR/LIFR range by early evening (brief VLIFR conditions will be possible in the heaviest snow). The poor flying conditions will continue overnight into Sunday morning, with the rain changing over to snow from west to east. Accumulations look to be mainly under an inch. Only minor improvements are expected toward noon on Sunday behind the heaviest snow band. South to southeast winds will remain gusty into the late afternoon, then diminish for a period in the later evening as the low moves overhead. Winds will then shift to the west Sunday morning and become very gusty after sunrise. Gusts to 40-45 kts are expected. The combination of the gusty winds, low clouds and snow will make for very poor aviation conditions. LLWS will continue to be a concern this afternoon and evening as winds increase to 50-60 kts between 2000-4000 feet. The threat for wind shear will diminish for a period overnight as the low pressure moves overhead and winds diminish at the surface and aloft. Then the a lower threat of LLWS returns Sunday morning as winds at 2000-3000 feet increase to 35-45 kts. As mixing increases and the stronger winds make it to the surface, wind shear will become less likely. && .GRB WATCHES/WARNINGS/ADVISORIES... Lakeshore Flood Advisory until 6 AM CST Sunday for WIZ022-040- 050. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......Eckberg AVIATION.......Bersch
Hazardous weather outlook, Nov 14, 5:02 AM CST, 9 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 502 AM CST Sat Nov 14 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151215- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 502 AM CST Sat Nov 14 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Strong south to southeast winds will generate large waves on Lake Michigan late this afternoon and tonight which may cause some shoreline erosion and minor flooding of low-lying areas near the lake. Scattered thunderstorms are possible this evening, but they will not be severe. Slippery roads could develop over central and north- central Wisconsin late tonight as rain mixes with and changes to snow. Around an inch of accumulation is possible in far north-central Wisconsin, with only a minor accumulation elsewhere. .DAYS TWO THROUGH SEVEN...Sunday through Friday Slippery roads are expected to linger into Sunday morning across portions of central and north-central Wisconsin as scattered snow showers continue while temperatures drop below freezing. Very windy conditions are expected Sunday into Sunday night. Wind gusts of 35 to 40 mph are expected in north-central Wisconsin, with gusts of 40 to 50 mph across the rest of the area. The gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations, and make driving high profile vehicles difficult. Tree limbs could be blown down and a few power outages may result. The strong west winds could create some erosion and minor flooding of low-lying shoreline areas of the Bay of Green Bay in of western Door county Sunday into Sunday night. Areas near the Sturgeon Bay Ship Canal are most at risk of flooding. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any shoreline erosion, flooding, or power outages to the National Weather Service in Green Bay. Reports of measured wind gusts over 40 mph will also be appreciated. LMZ521-522-541>543-151215- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 502 AM CST Sat Nov 14 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight South to southeast gales are expected today into tonight. Scattered thunderstorms are possible tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday West to southwest gales expected Sunday into early Monday. Skowronski/Eckberg
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 4:11 AM CST | Lakeshore Flood Advisory | GRB | Door, Kewaunee, Manitowoc | 26 hr |
Nearby
Wind Advisories in Wisconsin, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.